Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 6, Issue 3, Pages 459-466
http://dx.doi.org/10.1155/S016117128300040X

Some remarks on the space R2(E)

Department of Mathematics, University of Stockholm, Sweden

Received 26 April 1982; Revised 28 September 1982

Copyright © 1983 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Claes Fernström, “Some remarks on the space ,” International Journal of Mathematics and Mathematical Sciences, vol. 6, no. 3, pp. 459-466, 1983. https://doi.org/10.1155/S016117128300040X.